| Model Number |
SN60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Abrasion (1789); Dry Eye(s) (1814); Foreign Body Sensation in Eye (1869); Red Eye(s) (2038); Blurred Vision (2137)
| Date of Event |
01/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned.All product and batch history records are quality reviewed prior to product release.Qualified associated products were indicated.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that following implantation of an intraocular lens (iol) the patient experienced foreign body sensation (fbs) and was rubbing eye excessively.Caused a corneal abrasion and healed after few weeks.Blurry vision, blood shoot eye and dry eye.The patient was prescribed with restasis.His bcva improved from 20/400 before surgery to 20/40 after surgery.The surgeon has diagnosed dry eye with treatment.Pcp to investigate possible allergic reaction.Additional information was received.